# SDR REX2005F00007

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200311040
- Condition: Overheated
- Location: Left
- Part time: 3,497 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-100) AT GATE LT AIR CYCLE MACHINE (ACM) PACK OVERHEAT MESSAGE AND SMOKE NOTED IN COCKPIT.  DEFERRED LT ACM IAW MEL.  (K)
